# SDR P5CA9700218

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fairing
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON CLOSE OUT FAIRING CRACKED EXISTING WELDS.  CLOSE OUT FAIRING WELDED ON TRAVELER NR 67277 PER BAC 5975.
